Volume 17, Number 3
Preview Issue Next Issue

Purchase

Xing Ye Yue, Li-shang Jiang and Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232

Preview Purchase PDF 0 53 Article preview

Purchase

Ping Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242

Preview Purchase PDF 0 55 Article preview

Purchase

Yu Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256

Preview Purchase PDF 0 58 Article preview

Purchase

Zhong Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274

Preview Purchase PDF 0 58 Article preview

Purchase

Guo Qiang He and Lin Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284

Preview Purchase PDF 0 59 Article preview

Purchase

Kai Tai Fang and Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292

Preview Purchase PDF 0 60 Article preview

Purchase

Xiu Min Shao and Zhi Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306

Preview Purchase PDF 1 59 Article preview

Purchase

Zi Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314

Preview Purchase PDF 0 59 Article preview

Purchase

Qi Nian Jin and Zong Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326

Preview Purchase PDF 0 63 Article preview

Purchase

Jie Quan Li and Shu Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Purchase PDF 0 54 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80